Back
 AJCM  Vol.2 No.3 , September 2012
Recent Modifications of Adomian Decomposition Method for Initial Value Problem in Ordinary Differential Equations
Abstract: In this paper, some modifications of Adomian decomposition method are presented for solving initial value problems in ordinary differential equations. Also, the restarted and two-step methods are applied to the problem. The effectiveness of the each modified is verified by several examples.
Cite this paper: M. Almazmumy, F. Hendi, H. Bakodah and H. Alzumi, "Recent Modifications of Adomian Decomposition Method for Initial Value Problem in Ordinary Differential Equations," American Journal of Computational Mathematics, Vol. 2 No. 3, 2012, pp. 228-234. doi: 10.4236/ajcm.2012.23030.
References

[1]   G. Adomian, Solving Frontier Problems of Physics: The decomposition method, kluwer,Drodrecht,1994.

[2]   G. Adomian and R. Rach, Modified Adomian polynomials, Mathematical computation, 76(1996), 95-97.

[3]   Y. Cherruault, G. Adomian, K. Abbaoui, and R. Rach, Further remarks on convergence of decomposition method, International Journal of Bio-Medical Computing, 38, (1995), 89-93. doi:10.1016/0020-7101(94)01042-Y

[4]   F.A. Hendi, H. O. Bakodah, M. Almazmumy and H. Alzumi, A simple program for solving nonlinear initial value problem using Adomian decomposition method, IJRRS, In press.

[5]   A.M. Wazwaz, The modified decomposition method and Padé approximants for solving the Thomas-Fermi equation, Appl. Math. Comput., 105(1999), 11-19. doi:10.1016/S0096-3003(98)10090-5

[6]   A.M. Wazwaz, A reliable modification of Adomian decomposition method, Appl. Math. Comput., 102, (1999), 77-86. doi:10.1016/S0096-3003(98)10024-3

[7]   A.M. Wazwaz, Adomian decomposition method for a reliable treatment of the Edman-Flower equation, Applied Mathematics and computation, 170(2005), 543-560. doi:10.1016/j.amc.2003.12.048

[8]   X. Luo, A two-step Adomian decomposition Method, Appl. Math. Comput., 170, (2005), 570-583. doi:10.1016/j.amc.2004.12.010

[9]   B.G. Zhang, Q.B. Wu and X.G. Luo, Experimentation with two-step Adomian decomposition method to solve evolution models, Appl. Math. Comput., 176(2006), 1495-1502. doi:10.1016/j.amc.2005.08.029

[10]   E. Babolian, S. Javadi, Restarted Adomian method for algebraic equations, Applied Mathematics and Computation, 146(2003), 533-541. doi:10.1016/S0096-3003(02)00603-3

[11]   E. Babolian, S. Javadi and H. Sadehi, Restarted Adomian method for integral equations, Appl. Math. Comput., 153(2004), 353-359. doi:10.1016/S0096-3003(03)00636-2

[12]   C. Jin and M. Liu, A new modification of Adomian decomposition method for solving a kind of evolution equations, Appl. Math. Comput., 169(2005), 953-962. doi:10.1016/j.amc.2004.09.072

[13]   H. Jafari and V. Daftardar-Gejji, Revised Adomian decomposition method for solving a system of nonlinear equations, Appl. Math. Comput., 175(2006), 1-7. doi:10.1016/j.amc.2005.07.010

[14]   H. Jafari and V. Daftardar-Gejji, Revised Adomian decomposition method for solving a system of ordinary and fractional differential equations, Appl. Math. Comput., 181(1)(2006), 598-608. doi:10.1016/j.amc.2005.12.049

[15]   M. M. Hosseini and H. Nasabzadeh, Modified Adomian decomposition method for specific second order ordinary differential equations, Appl. Math. Comput., 186(2007), 117-123. doi:10.1016/j.amc.2006.07.094

[16]   Y. Q. Hasan and L. M. Zhu, Modified Adomian decomposition method for singular initial value problems in the second order ordinary differential equations, Surveys in Mathematics and its Applications, 3(2008), 183-193.

[17]   P. Pue-on and N. Viryapong, Modified Adomian decomposition method for solving particular third- order ordinary differential equations, Applied Mathematical Science, 6(30)(2012), 1463-1469.

[18]   G. Adomian, Nonlinear Stochastic Operator Equataions, Academic Press, San Diego, CA, 1986.

[19]   Y. Cherruault, Convergence of Adomians method, Kybernetes, 18(1989), 31-38. doi:10.1108/eb005812

[20]   Y. Cherruault and G. Adomian, Decomposition method : A new proof of convergence, Math. Comput. Modelling, 18(12)(1993), 103-106. doi:10.1016/0895-7177(93)90233-O

[21]   K. Abbaoui and Y. Cherruault, Convergence of Adomian method applied to differential equations, Comput. Math. Appl., 28(1994a), 103-109. doi:10.1016/0898-1221(94)00144-8

[22]   K. Abbaoui and Y. Cherruault, Convergence of Adomian method applied to nonlinear equations, Mathematical and Computer Modelling, 20(1994b), 69-73. doi:10.1016/0895-7177(94)00163-4

[23]   H. Alzumi, F. A. Hendi, H. O. Bakodah and M. Almazmumy, Convergence analysis of some decomposition method for initial value problem of the first order, to appear.

[24]   G. Adomian and R. Rach, Noise terms in decomposition solution series, Computers Math. Appli., 24(11)(1992), 61-64. doi:10.1016/0898-1221(92)90031-C

[25]   G. Adomian and R. Rach, The noisy convergence phenomena in decomposition method solutions, J. Comput. Appl. Math., 15(1986), 379-381. doi:10.1016/0377-0427(86)90228-1

[26]   A. M. Wazwaz, Necessary conditions for the appearance of noise terms in decomposition solution series, Appl. Math. Comput., 81(1997),265-274. doi:10.1016/S0096-3003(95)00327-4

[27]   A. M. Wazwaz, The existence of noise terms for systems of inhomogeneous differential and integral equations, Appl. Math. Comput., 146(2003), 81-92. doi:10.1016/S0096-3003(02)00527-1

[28]   R. Rach, G. Adomian and R. E. Meyers, A modified decomposition, Comput. Math. Appl., 23(1)(1992), 17-23. doi:10.1016/0898-1221(92)90076-T

[29]   A. M. Wazwaz, Partial Differential Equations and Solitary Waves Theory, Springer, 2009. doi:10.1007/978-3-642-00251-9

[30]   A. M. Wazwaz and S. M. Elsayed, A new modification of the Adomian decomposition method for linear and nonlinear operators, Appl. Math. Comput., 122(2001), 393-405. doi:10.1016/S0096-3003(00)00060-6

[31]   H. O. Bakodah, Some modification of Adomian decomposition method applied to nonlinear system of Fredholm integral equations of the second kind, Int. J. Contemp. Math. Sciences, 7(19)(2012), 929-942.

 
 
Top